# SDR SCNA20130208048

- Difficulty date: January 23, 2013
- Submitted: February 9, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 221CF "AFT" HAS 15 CORRODED INSERTS & FASTENERS.  REPAIRED FWD CABIN FLOOR PANEL 221CF CORRODED INSERTS & FASTENERS.
